# SDR 2018F00056

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: General aviation
- Aircraft: N524QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0062
- Aircraft time: 791 hours, 540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: MS141024P
- Condition: Migrated
- Location: Pax Door
- Part time: 791 hours, 540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT MAIN ENTRY DOOR SUPPORT LUG BEARINGS HAVE MIGRATED ALLOWING THE SUPPORT TO CHAFE. REPAIRED IAW DQ10536RRL1.
